Das Auswahlaxiom und das Lemma von Zorn.

Hellmuth Kneser

Mathematische Zeitschrift (1967)

  • Volume: 96, page 62-63
  • ISSN: 0025-5874; 1432-1823

How to cite


Kneser, Hellmuth. "Das Auswahlaxiom und das Lemma von Zorn.." Mathematische Zeitschrift 96 (1967): 62-63. <http://eudml.org/doc/170667>.

author = {Kneser, Hellmuth},
journal = {Mathematische Zeitschrift},
keywords = {set theory},
language = {ger},
pages = {62-63},
title = {Das Auswahlaxiom und das Lemma von Zorn.},
url = {http://eudml.org/doc/170667},
volume = {96},
year = {1967},

AU - Kneser, Hellmuth
TI - Das Auswahlaxiom und das Lemma von Zorn.
JO - Mathematische Zeitschrift
PY - 1967
VL - 96
SP - 62
EP - 63
LA - ger
KW - set theory
UR - http://eudml.org/doc/170667
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.